Limit search to available items
Book Cover
E-journal

Title Jornal Internacional de estudos em educação matemática = International journal for studies in mathematics education
Published São Paulo, Brazil : UNIBAN
Began with: Vol. 1, no. 1 (2009)
Online access available from:
ProQuest Central    01 Jan. 2016-
View Resource Record  

Copies

Description Online resource
Notes Articles may be submitted in English, French, Spanish or Portuguese
Description based on: Vol. 1, no. 1 (2009); title from journal home page (publisher's Web site, viewed Sep. 10, 2012)
Latest issue consulted: Vol. 5, no. 1 (2012) (viewed Sep. 10, 2012)
Subject Mathematics -- Study and teaching -- Periodicals.
Mathematics -- Study and teaching -- Brazil -- Periodicals.
Genre/Form Periodicals.
Form Electronic journal
Author UNIBAN Brasil.
LC no. 2012254161
ISSN 2176-5634
Other Titles International journal for studies in mathematics education
JIEEM
IJSME